# SDR USAA920081234

- Difficulty date: June 4, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 67,613 hours, 41,761 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C22 - MAJOR REPAIR  - CRACK IN WEB AT BS 178, RBL 17.  REPAIRED WEB AT BS 178, RBL 17 IAW B737 SRM 51-70-13G.  (S)
